# SDR CA020226004

- Difficulty date: February 14, 2002
- Submitted: April 26, 2002
- Operation: General aviation
- Make and model: Gulstm G159
- Aircraft time: 22,158 hours, 4 cycles
- Engine: Rroyce DART5298X
- Propeller: Rotol R1844304
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: Fitting
- Part number: V9277
- Condition: Fractured
- Location: Supercharger
- Component: Supercharger, Godfrey, 139153
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) GEARBOX LOW OIL PRESSURE LIGHT CAME ON, ENGINE SHUTDOWN AND AIRCRAFT LANDED. GEARBOX OIL LEVEL FOUND LOW BUT STILL ON DIP STICK. OIL LEAK TRACED TO FAILED FITTING ON SUPERCHARGER. UNIT HAS OVERHAUL LIFE OF 2,500 HOURS. LINE IS PRESSURE CHECKED (LOW PRESSURE) AT OVERHAUL. CRACK INITIATED FROM UNDER (B) NUT AND WOULD NOT HAVE BEEN VISIBLE AT OVERHAUL. OF 4 EXTERNAL LINES ON UNIT ONLY LINE FROM GEARBOX IS REPLACED AT OVERHAUL. THESE LINES ARE SUBJECT TO HANDLING STRESS. WE ARE LOOKING AT HAVING ALL LINES REPLACED AT EACH OVERHAUL.  NOTE: SUPERCHARGER P/N 139312, USES AN OIL LINE WITH BANJO FITTINGS AND CAN THEREFORE BE INSPECTED TO GREATER DEGREE AT OVERHUAL.
